Also vitamin D, and diclofenac.
11 Aug 2012
Hi joshua - I can tell you that there are many vitamin supplements that can do that without having that mean something is wrong, okay? However, you are on a boatload of stuff here. If you are feeling "unwell" or concerned that something is wrong... I would talk with your doctor. Do you have more than one doctor prescribing to you??? Do you mind sharing what type they are if you do? I also saw that you are taking or considering different vitamins. Are you taking them on your own or did someone suggest you take certain types?
I just wanted to also mention that because this question is posted as "direct" response that we can only respond ONCE. Posting future questions as "conversational" will allow us to interact more, okay? I know you didn't know that but you get to make the choice just before you hit the "submit" button as to which way you want to proceed. And, posting "direct" doesn't mean that you are getting like a "straight" answer... here in this forum, it just means that you get one specific answer per responder. Interaction allows us more freedom with how we can reply to you...
22 Aug 2012
These meds definitely can cause your urine to darken. Part of this is due to dehydration sometimes. The more water you drink, the easier it is for your body to metabolize the drugs. I take methadone, xanax, valium, and effexor. If I do not drink water throughout the day, my urine gets very dark often. When your urine is dark that is your body saying to drink more water.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I take a multi vitamin,vitamin D,biotin,and niacin everyday,and the niacin gives you flushing,i get a whole body flush with this,redness,itching and ...
1 answer • 21 Jan 2010
... know if it is adversely effected by multi vitamins? Since starting diclofenac close to a year ago to treat TOS, I have had a dozen allergy ...
1 answer • 12 Mar 2010
... positive in the urine test but not the hair test. She is on the following medications but I can't find a site that tells me if any of these ...
3 answers • 1 Jul 2011